Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

ADHD medication causes tics Blake Harris

Posted by Dr. Bob on April 22, 2004, at 3:05:33

In reply to ADHD medication causes tics, posted by Blake Harris on April 21, 2004, at 16:36:53

> My son is seven years old. He was diagnosed with ADHD in Kindergarten. He has been on ritlin, concerta, and straterra. All of these medications seems to make the tics worst. He is now on risperdal and clonidene to control the tics. I was wondering if he will have to take medication for the rest of his life. I also want to know what medication can he take to treat the ADHD? He will be repeating first grade because of his inability to pay attention in school. Is there hope for my child? What can I do as a parent?
>
> Blake Harris


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:338673
URL: http://www.dr-bob.org/babble/20040417/msgs/338673.html